MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPEN END URETERAL AXXCESS CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC CORPORATION OPEN END URETERAL AXXCESS CATHETER; CATHETER, URETHRAL
Model Number M0064001161
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a axxcess ureteral catheter device was used during a cystoscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the catheter was found to be broken at the end after it was withdrawn from the patient.There were no patient complications reported as a result of this event.

Brand Name
OPEN END URETERAL AXXCESS CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9529774
Report Number3005099803-2019-06280
Device Sequence Number459490
Product Code GBM
UDI-Device Identifier08714729191971
UDI-Public08714729191971
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K830840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2023
Device Model NumberM0064001161
Device Catalogue Number400-116
Device Lot Number0024452215
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1